The Picard boundary value problem for a third order stochastic difference equation
Rendiconti del Seminario Matematico della Università di Padova, Volume 96 (1996), pp. 85-98.
@article{RSMUP_1996__96__85_0,
     author = {Ferrante, Marco},
     title = {The {Picard} boundary value problem for a third order stochastic difference equation},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {85--98},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {96},
     year = {1996},
     zbl = {0874.60056},
     mrnumber = {1438289},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__96__85_0/}
}
TY  - JOUR
AU  - Ferrante, Marco
TI  - The Picard boundary value problem for a third order stochastic difference equation
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1996
DA  - 1996///
SP  - 85
EP  - 98
VL  - 96
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1996__96__85_0/
UR  - https://zbmath.org/?q=an%3A0874.60056
UR  - https://www.ams.org/mathscinet-getitem?mr=1438289
LA  - en
ID  - RSMUP_1996__96__85_0
ER  - 
%0 Journal Article
%A Ferrante, Marco
%T The Picard boundary value problem for a third order stochastic difference equation
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1996
%P 85-98
%V 96
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1996__96__85_0
Ferrante, Marco. The Picard boundary value problem for a third order stochastic difference equation. Rendiconti del Seminario Matematico della Università di Padova, Volume 96 (1996), pp. 85-98. http://www.numdam.org/item/RSMUP_1996__96__85_0/

[1] A. Alabert - D. Nualart, Some remarks on the conditional independence and the Markov property, in Stochastic Analysis and Related Topics, Progress in Probability, 31, Birkhäuser (1992). | MR | Zbl

[2] M.C. Baccin - M. Ferrante, On a stochastic delay difference equation with boundary conditions and its Markov property, to appear on Stochastic Process. Appl. | MR | Zbl

[3] C. Donati-Martin, Propriété de Markov des équations stationnaires discrétes quasi-linéaires, Stochastic. Process. Appl., 48 (1993), pp. 61-84. | MR | Zbl

[4] M. Ferrante, Triangular stochastic differential equations with boundary conditions, Rend. Sem. Mat. Univ. Padova, 90 (1993), pp. 159-188. | Numdam | MR | Zbl

[5] M. Ferrante - D. Nualart, On the Markov property of a stochastic difference equation, Stochastic. Process. Appl., 52 (1994), pp. 239-250. | MR | Zbl

[6] J. Lions, Quelques méthods de résolution des problèmes aux limites non linaires, Dunod (1969).

[7] D. Nualart - E. PARDOUX, Boundary value problems for stochastic differential equations, Ann. of Prob., 19, no. 3 (1991), pp. 1118-1144. | MR | Zbl

[8] D. Nualart - E. Pardoux, Second order stochastic differential equations with Dirichlet boundary conditions, Stochastic. Process. Appl., 39 (1991), pp. 1-24. | MR | Zbl

[9] A.C. Peterson, Existence and uniqueness theorems for nonlinear difference equations, J. Math. Anal. Appl., 125 (1987), pp. 185-191. | MR | Zbl